Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 20, 2013, 3:34 PM MDT for Albany County, Carbon County, Wyoming. It took effect at Mar 20, 2013, 9:00 PM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2013, 3:34 PM MDT (21:34 UTC)
- In effect from
- Mar 20, 2013, 9:00 PM MDT
- Expired
- Mar 21, 2013, 1:07 AM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272 WWUS75 KCYS 202134 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 334 PM MDT WED MAR 20 2013 ...STRONG WINDS WILL BE LIKELY IN THE ARLINGTON AREA FROM THIS EVENING THROUGH MID MORNING THURSDAY... .A QUICK MOVING STORM SYSTEM WILL PRODUCE STRONG AND GUSTY WINDS OVER PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH MID MORNING THURSDAY. THE STRONGEST WINDS ARE EXPECTED OVER THE NORTH SNOWY RANGE FOOTHILLS...NEAR ARLINGTON. SUSTAINED WINDS OF 35 TO 45 MPH WILL OCCUR WITH GUSTS AROUND 60 MPH. THESE STRONG WINDS WILL AFFECT PORTIONS OF INTERSTATE 80 AND INCLUDE LOCATIONS SUCH AS ARLINGTON AND ELK MOUNTAIN. THE WINDS SHOULD SUBSIDE SOMEWHAT BY MID THURSDAY MORNING BUT WILL CONTINUE TO REMAIN GUSTY. WYZ106-116-117-202245- /O.CAN.KCYS.HW.A.0013.130321T0300Z-130321T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 334 PM MDT WED MAR 20 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WINDS WILL BE STRONG OVER THE SOUTHERN LARAMIE RANGE AND THE BORDEAUX AREAS THIS EVENING THROUGH THURSDAY. HOWEVER...WIND SPEEDS AND GUSTS ARE NOT EXPECTED TO REACH HIGH WIND LEVELS. AT THIS TIME...WIND GUSTS WILL BE AS HIGH AS 50 MPH OVER THOSE AREAS STARTING THIS EVENING. $$ WYZ110-211200- /O.UPG.KCYS.HW.A.0013.130321T0300Z-130321T1500Z/ /O.NEW.KCYS.HW.W.0019.130321T0300Z-130321T1500Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 334 PM MDT WED MAR 20 2013 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 9 PM THIS EVENING THROUGH 9 AM THURSDAY MORNING. * WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF ROAD AFFECTED BY THE STRONG GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WEILAND
1 follow-up statement
789 WWUS75 KCYS 210707 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 107 AM MDT THU MAR 21 2013 WYZ110-210815- /O.CAN.KCYS.HW.W.0019.000000T0000Z-130321T1500Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 107 AM MDT THU MAR 21 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE STEADILY DECREASED THROUGH THE EVENING AND WILL CONTINUE TO REMAIN BELOW HIGH WIND LEVELS THROUGH THE MORNING. THEREFORE...WILL CANCEL THE WARNING EARLY. GUSTS OF 30 TO 40 MPH WILL STILL BE POSSIBLE THROUGH THE NIGHT. $$ RJM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 20, 3:32 PM MDT, 2 minutes earlier.
Area forecast discussion, Mar 20, 3:32 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
332 PM MDT WED MAR 20 2013
.SHORT TERM...TONIGHT THROUGH FRIDAY...
AREA OF SNOW SHOWERS SPREAD INTO THE FAR WEST PART OF THE CWA EARLY
THIS AFTERNOON. AS OF 20Z...ASSOCIATED CLOUD TOPS HAVE BEEN WARMING
AS THE SHOWERS MOVE EAST. THE KCYS RADAR STILL HAS SOME SHOWERS...
MAINLY FROM NEAR KRWL TO KTOR. THE ACTIVITY WILL CONTINUE TO SPREAD
EAST THROUGH THE EVENING IN ADVANCE OF A SHORTWAVE TROUGH. THAT
FEATURE WILL BE EAST OF THE CWA EARLY THURSDAY MORNING. THE
PRECIPITATION WILL TAPER OFF AN END OVER THE EAST PART OF THE CWA
FROM LATE EVENING THROUGH EARLY THURSDAY MORNING. SOME SHOWERS WILL
LINGER OVER MAINLY CARBON COUNTY THE REST OF THE NIGHT. PRECIPITATION
TYPE WILL BE A MIX OF RAIN AND SNOW THROUGH THE EVENING DUE TO STILL
MILD SURFACE AND 700 MB TEMPERATURES. HOWEVER...THE DRY LOW LEVELS
SHOULD ALLOW FOR THE PRECIPITATION TO WET BULB OUT AND BECOME MORE
SNOW THROUGH THAT TIME. AS THE PRECIPITATION HEADS EAST...FORECAST
PROFILES SUGGEST THE POSSIBILITY OF FREEZING RAIN FROM LATE THIS
EVENING THROUGH EARLY THURSDAY MORNING OVER PARTS OF THE PANHANDLE.
THE OTHER CONCERN FOR TONIGHT WILL BE THE WINDS. SOUTHWEST SURFACE
WINDS WERE GUSTING AS HIGH AS 48 MPH CURRENTLY NEAR KARL. THE LOW
LEVEL HEIGHT DIFFERENCES AND SUBSIDENCE SHOULD INCREASE BY LATE
EVENING WITH THE PASSAGE OF THE SHORTWAVE TROUGH. WILL GO AHEAD AND
UPGRADE THE HIGH WIND WATCH TO A HIGH WIND WARNING FOR THE KARL AREA
FROM 03Z TO 15Z THURSDAY AS THAT AREA LOOKS MOST LIKELY TO REACH HIGH
WIND CRITERIA.
THE REST OF THE FORECAST WILL REMAIN UNSETTLED. A SHORTWAVE TROUGH
CURRENTLY ENTERING THE PACIFIC NORTHWEST MOVES ACROSS THE CENTRAL AND
NORTHERN ROCKIES THURSDAY. STRONG COLD AIR ADVECTION WITH THE
FEATURE...JET DYNAMICS AND SURFACE FORCING SHOULD ALLOW FOR ANOTHER
ROUND OF SHOWERS BY THE AFTERNOON HOURS. THE ATMOSPHERE BECOMES
UNSTABLE AND SO RAIN AND SNOW SHOWERS...SLEET AND ICE PELLETS WILL BE
POSSIBLE. TEMPERATURES WILL STILL BE ABOVE FREEZING OVER THE LOWER
ELEVATIONS ON THURSDAY ADDING TO THE PRECIPITATION TYPE CONCERNS.
GUSTY NORTH TO NORTHWEST WINDS TO 45 MPH CAN ALSO BE EXPECTED. MOST
LOCATIONS WILL RECEIVE ONLY A DUSTING OF SNOW...WITH THE MOUNTAINS
RECEIVING 2 TO 4 INCHES OF NEW SNOW. CONDITIONS FOR AT LEAST BRIEF
PERIODS WILL BE POOR IN THE AFTERNOON HOURS WITH THE WINDS AND
VISIBILITY RESTRICTIONS. BY FRIDAY...ANOTHER SHORTWAVE TROUGH ROTATES
AROUND THE NEWLY FORMED NORTHERN HIGH PLAINS CLOSED LOW. THAT WILL
CREATE MORE SHOWERS AND GUSTY WINDS. TEMPERATURES WILL BE COOLER ON
FRIDAY AND WILL ALLOW FOR SMALL ACCUMULATIONS OF SNOW OVER THE LOWER
ELEVATIONS AND ANOTHER FEW INCHES OVER THE MOUNTAINS. EACH
SHORTWAVE TROUGH WILL DEVELOP A SURFACE LOW OVER EASTERN COLORADO.
IN GENERAL...INCREASED POPS AND MOUNTAIN SNOW AMOUNTS AND WINDS AND
LOWERED TEMPERATURES.
.LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...COLD AND SNOWY
WEATHER PATTERN APPEARS MORE LIKELY THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK AS A STORM SYSTEM AND SEVERAL DISTURBANCES
IMPACTING THE REGION. ACROSS PORTIONS OF SOUTHEAST WYOMING...MAY
SEE SNOWFALL EVERY DAY THROUGH MONDAY AFTERNOON AS THE LAST
DISTURBANCE ALOFT PUSHES ACROSS THE AREA.
THE MAIN FORECAST CONCERN IS THE NEARLY STATIONARY UPPER LEVEL
POLAR LOW ACROSS THE NORTHERN ROCKIES AND NORTHERN PLAINS INTO
NEXT WEEK. MODELS SHOW A VIGOROUS SHORTWAVE PUSHING SOUTHEAST ON
THE WESTERN SIDE OF THIS POLAR LOW THROUGH FRIDAY NIGHT. WITH
AMPLE JET ENERGY ALOFT AND THE TROUGH DIGGING SOUTHWARD INTO THE
CENTRAL ROCKIES...AND THEN EJECTING EASTWARD...THERE IS THE
POTENTIAL FOR WINTER STORM ACROSS THE MOUNTAINS OF SOUTHEAST
WYOMING AND HIGH PLAINS EAST OF THE LARAMIE RANGE. MOST MODELS ARE
IN GOOD AGREEMENT...INCLUDING THE GEM AND ECMWF WHICH ARE THE MOST
AGGRESSIVE WITH PRECIP AMOUNTS...UPWARDS OF 0.50 TO 0.75 INCHES OF
LIQUID. THE NAM STILL SHOWS WIDESPREAD SNOW BUT NOT AS INTENSE AND
MOSTLY DUE TO A FRONTAL BOUNDARY STALLING ACROSS THE AREA ALONG
WITH UPSLOPE FLOW. THE GFS IS THE LEAST AGGRESSIVE AND MOST
PROGRESSIVE SOLUTION...SHOWING THE SHORTWAVE REMAINING AS AN OPEN
WAVE AS IT QUICKLY MOVES EASTWARD INTO THE PLAINS BY SATURDAY.
HOWEVER...THE GFS ENSEMBLES ARE IN POOR AGREEMENT AND SHOW SEVERAL
SOLUTIONS COMPARABLE TO THE ECMWF AND GEM. INCREASED POP BETWEEN
50 TO 80 PERCENT AS SNOW FALL LOOKS LIKELY LATE FRIDAY AND
SATURDAY. TOO EARLY TO COMMIT TO SNOW ACCUMULATIONS...ALTHOUGH
MODERATE SNOW ACCUMULATIONS LOOK GOOD AT THIS TIME. HIGH
TEMPERATURES IN THE 20S TO LOW 30S WILL BE COMMON ALL WEEKEND WITH
LOWS LIKELY IN THE SINGLE DIGITS AND TEENS BY SUNDAY MORNING.
THE UPPER LEVEL LOW NEAR THE CANADIAN BORDER WILL REMAIN
STATIONARY INTO EARLY NEXT WEEK. JET AND SHORTWAVE ENERGY WILL
CONTINUE TO ROTATE AROUND THIS MAIN LOW WHICH WILL RESULT IN
PERIODS OF SNOW SHOWERS ON SUNDAY...AND THEN AGAIN ON MONDAY.
WITH DECENT LLVL INSTABILITY...BRIEF BUT HEAVY SNOW IS POSSIBLE
EACH DAY WITHIN THE HEAVIEST SHOWERS WHICH MAY RESULT IN A QUICK
INCH OR TWO OF ADDITIONAL SNOW ACCUMULATION. IT WILL REMAIN COLD
INTO TUESDAY WITH HIGH TEMPERATURES BARELY CLIMBING INTO 30S.
MODELS SHOW THE POLAR UPPER LOW FINALLY PROGRESSING EASTWARD ON
WEDNESDAY AS HIGH TEMPERATURES INCREASE INTO THE UPPER 30S TO MID
40S ACROSS THE AREA.
&&
.AVIATION...18Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER MOST OF THE CWA THROUGH MID
AFTERNOON. CONSIDERABLE MID AND HIGH LEVEL CLOUDS OVER THE CWA
LATE THIS MORNING WILL PERSIST WITH BASES LOWERING THIS AFTERNOON
AND EVENING. SOME RAIN AND SNOW SHOWERS WILL DEVELOP OVER THE CWA
BY LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THE
ACTIVITY WILL BE MOST WIDESPREAD ALONG AND WEST OF THE LARAMIE
RANGE. IN THAT AREA...ESPECIALLY CARBON COUNTY...THE SHOWERS WILL
PRODUCE PERIODS OF MVFR CEILINGS AND VISIBILITIES IN THE RAIN AND
SNOW. THE MOUNTAINS WILL BE OBSCURED THIS AFTERNOON AND EARLY
TONIGHT. MVFR CEILINGS WILL PERSIST OVER CARBON COUNTY TONIGHT
AND THURSDAY MORNING.
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS THE REST OF
TODAY IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. THOSE WINDS
WILL INCREASE IN THAT AREA THIS EVENING WITH GUSTS TO 50 KNOTS
POSSIBLE...WHICH WILL CONTINUE THROUGH MID MORNING THURSDAY. A
WEAK TO MODERATE MOUNTAIN WAVE WILL BE IN PLACE DURING THAT TIME.
MVFR OR IFR CEILINGS AND VISIBILITIES IN SNOW WILL RETURN TO THE
CWA FRIDAY AFTERNOON AND CONTINUE THROUGH SATURDAY.
&&
.FIRE WEATHER...COOLER WEATHER WILL AFFECT THE CWA THROUGH EARLY
NEXT WEEK. A SERIES OF STORM SYSTEMS WILL ALSO PRODUCE SHOWERS
OVER THE REGION THROUGH FRIDAY...WITH ACCUMULATING SNOW OVER THE
MOUNTAINS. MORE WIDESPREAD AND ACCUMULATING SNOW WILL AFFECT THE
CWA FRIDAY NIGHT AND SATURDAY. GUSTY WINDS WILL OCCUR IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE TONIGHT AND THEN OVER THE
ENTIRE CWA THURSDAY THROUGH SATURDAY. WARMER AND DRIER WEATHER
WILL RETURN TO THE REGION BY NEXT WEDNESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR
WYZ110.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER/AVIATION...WEILAND
LONG TERM...TJTHazardous weather outlook, Mar 20, 3:28 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT WED MAR 20 2013 WYZ101>119-211230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 328 PM MDT WED MAR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 45 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH TONIGHT. THE WINDS WILL BE STRONGER WITH GUSTS TO 60 MPH POSSIBLE AFTER 9 PM IN THE ARLINGTON AREA. A HIGH WIND WARNING HAS BEEN ISSUED FOR THAT AREA STARTING AT 9 PM. AREAS OF RAIN AND SNOW SHOWERS WILL OCCUR OVER THROUGH THIS EVENING. THE SHOWERS WILL BE ALL SNOW OVER AND NEAR THE MOUNTAINS THROUGH TONIGHT. TWO TO FOUR INCHES OF NEW SNOW ARE EXPECTED BY SUNRISE OVER THE SNOWY AND SIERRA MADRE RANGES. UP TO ONE HALF INCH OF NEW SNOW IS EXPECTED OVER THE NEARBY LOWER ELEVATIONS. THE SNOW AND WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES OVER THOSE MOUNTAINS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS AND NEARBY VALLEYS ON THURSDAY AND AGAIN ON FRIDAY. RAIN AND SNOW SHOWERS WILL OCCUR OVER THE LOWER ELEVATIONS MIXED AT TIMES WITH SLEET. THE MOUNTAINS WILL RECEIVE AN ADDITIONAL 2 TO 4 INCHES OF SNOW ON THURSDAY. A STORM SYSTEM WILL BRING WIDESPREAD ACCUMULATING SNOW TO SOUTHEAST WYOMING FRIDAY NIGHT AND SATURDAY. WEST TO NORTHWEST WINDS WILL GUST AS HIGH AS 45 MPH OVER SOUTHEAST WYOMING ON THURSDAY. STRONGER WINDS...WITH GUSTS TO 60 MPH WILL STILL BE POSSIBLE IN THE ARLINGTON AREA THROUGH 9 AM THRUSDAY. A HIGH WIND WARNING IS IN EFFECT FOR THAT AREA THROUGH 9 AM THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-211230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 328 PM MDT WED MAR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW SHOWERS ARE POSSIBLE FROM LATE THIS EVENING THROUGH EARLY THURSDAY MORNING OVER THE PANHANDLE. ANY ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH. IN ADDITION...AREAS OF FREEZING RAIN WILL BE POSSIBLE LATE THIS EVENING THROUGH EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND SNOW SHOWERS WILL OCCUR OVER THE PANHANDLE MIXED AT TIMES WITH SLEET. A STORM SYSTEM WILL BRING WIDESPREAD ACCUMULATING SNOW TO THE WESTERN NEBRASKA PANHANDLE FRIDAY NIGHT AND SATURDAY. NORTHWEST WINDS WILL GUST AS HIGH AS 40 MPH OVER THE PANHANDLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:32 AM MDT | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.